Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Diet and Nutrition
TOPIC:  

Uh oh help! No men allowed!



Click here to read our frequently asked Diet and Nutrition questions.

 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


BUBBLEJ1
SparkPoints: (21,988)
Fitness Minutes: (20,943)
Posts: 2,801
2/17/13 1:33 P

Some spotting can be normal. Definitely mention it to your doctor, but try not to stress in the mean time.



UNIDENT
Posts: 33,498
2/17/13 1:15 P

Agreed. But I do want to (lightly) comment on the "no men allowed!!" ...

I know you think it's a very girlie problem. But if there's someone whose wife, girlfriend, or daughter has had this issue before, then wouldn't his information be useful to you? Try not to be so delicate about how your body works - it's not icky or extremely private, it's just a human body, doing what every other (in this case female) human body does, and all humans might very well have some insight for you. :) Lighten up.



DIETITIANBECKY
Posts: 26,379
2/17/13 12:53 P

I also encourage you to have this conversation with the medical staff at the doctor's office. Sometimes they can answer this type question over the phone.

Tell them of the diet change, but also your weight loss. I see you started at 120 pounds, wanting to get to 110 pounds (is this healthy for you based on your height)??

Weight change can bring about hormone change too. Talk to your doctor.

Dietitian becky



YOJULEZ
SparkPoints: (15,605)
Fitness Minutes: (120)
Posts: 2,171
2/17/13 12:13 P

I think this is a question you should ask your doctor. We're not medical professionals here.

I will say, I eat a lot of protein (usually 100g+ a day) and never experience spotting.



LOVEMOUSE82
SparkPoints: (3,788)
Fitness Minutes: (2,976)
Posts: 349
2/17/13 12:00 P

Spark women, I need some advice! for the past couple of days I have been spotting even though I am on birth control and take it regularly. I am on the last week before I'm supposed to start my period and I am continuing to take it even while spotting. Could this be from diet changes? The most drastic thing I have done is increase my protein. I used to never eat so much of it and it was a struggle at first to get within sparkpeople guidelines for me. Could this have anything to do with it. I promise I'm not pregnant, but for the past couple of mornings I have actually been a bit queasy (and yesterday i was even very dizzy) before or even after breakfast. Again, I am for sure that I'm not pregnant even though that sounds to me like morning sickness.

Anybody else experience anything like this after making diet changes? Could it be from too much protein?



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: metamucil side effects | metamucil or benefiber | benefiber or metamucil